How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Abid Your Own Question
Dr. Abid
Dr. Abid, Doctor
Category: Medical
Satisfied Customers: 5985
Experience:  MBBS, FCPS(R)
16766337
Type Your Medical Question Here...
Dr. Abid is online now
A new question is answered every 9 seconds

I have a breathing problem after taking morphine sulfate and

Customer Question

I have a breathing problem after taking morphine sulfate and Gabba Pentin. What to do?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Abid replied 1 year ago.

Hi there ....

Morphine sulfate side effects include breathing problems as it depresses the breathing center in brain , it can also slow the heart rate , it is usually advised that if someone has breathing issue after Morphine Sulfate then he should immediately go to ER to get its antidote Nalaxone to counteract the action of Morhpine .

Please go to ER as early as possible .

Regards ***** ***** luck .

Please leave positive feedback for me.

Thanks